# SDR NOCA02410

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 383
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NR 1 FIRE LOOP EICAS MESSAGE.  REMOVED AND REPLACED RIGHT ENGINE NR 1 FIRE LOOP IAW AMM 26-11-02.  SYSTEM OPS CHECKS NORMAL.
